# SDR FDEA201607272635

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,242 hours, 25,937 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S R2 WINDOW DIFFICULT TO LOCK   REMOVED R2 WINDOW LINING AND DISCONNECTED WIRING IAW MM 56-11-02-4.  PULLED & COLLARED R2 WINDOW HEAT CIRCUIT BREAKER  P70 PANEL.  ADJUSTED R2 WINDOW AND INSTALLED LINING IAW AMM 56-11-02-5-0.  RESET R2 WINDOW HEAT CIRCUIT BREAKER. WINDOW OPERATES SMOOTHLY.
